side effects of chemotherapy - heart failure

hi
I wonder whether anyone else is in the same situation as me.

I had chemo last year and about 8 months later was diagnosed with heart failure and had to spend some time in hospital. My heart specialist says it is due to the chemo i had. On speaking to my oncologist, he is non-committed about this.

Hiya
What chemo did you have ?? I am on fec and im sure when they gave me all the information regarding it ,there was a mention of heart problems as a rare side effect but thought it corrected itself when treatment was finished.

Hi joules101,
I had EC chemo and in the months after finishing chemo I became more and more tired and breathless. After speaking to my doctor at various times, he finally did a blood test which showed heart problems, so he sent me to A+E. After 2 stays in hospital I was diagnosed with chemo-induced heart failure and I am now on heart tablets, beta-blockers, statins, aspirin, thiamine and vitamin B compound. My cardiologist said that I would never run a marathon or drive a HGV (not that I could before anyway!), but my heart function seems much better now.
What chemo did you have?

hi
thanks for the replies.

Lyn, i had 3 x FEC and 3 x Tax.
Piglet, i am also on beta blockers and statins plus water tablets. i am glad that your heart function is much better now.
I feel so much better than when i was in hospital, but i still dont feel as good as i did after i had finished my chemo and radiotherapy. The consultant says the chemo had damaged one of my valves. Dont get me wrong, i still would have had the chemo if i had known that this was a side effect, but now i am wondering if i will be able to still have a reconstruction or any other op in the future if my heart has been damaged and wondered who else has been affected by this and how they are.